The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Integral equation approach to convection-diffusion problems
Author(s): 
Pages: 3888-3894
Year: Issue:  10
Journal: Journal of Chemical Industry and Engineering(China)

Keyword:  computational fluid dynamicsintegral equation approachconvection-diffusion equationfinite volume methodheat transfer;
Abstract: In the present work, an integral equation approach is developed to solve the convection-diffusion equations. In this approach, Green’s function of the Laplace equation in the form of series is employed to transform the convection-diffusion equation into an integral equation. With the help of orthogonal polynomials, the integral equation is reduced to an algebraic equation system with a finite number of unknown variables. Finally, this integral equation approach is examined by three examples. The Chebyshev polynomial is used to approximate the one-dimensional convection-diffusion problem with nonhomogeneous boundary conditions and the Fourier series is for the two-dimensional convection-diffusion problem with homogeneous boundary conditions. The comparisons with the finite volume method, finite element method and upwind difference method show that the integral equation approach is more accurate and stable. The stability is also proved by the convection-dominated diffusion problems. Furthermore, it can achieve a satisfactory accuracy even with a small number of grid points.
Related Articles
loading...